MathSciNet Relay Station
MathSciNet bibliographic data
MR1240124 (94f:11071) 11K45 (11L05)
Eichenauer-Herrmann, Jürgen; Niederreiter, Harald Kloosterman-type sums and the discrepancy of nonoverlapping pairs of inversive congruential pseudorandom numbers. Acta Arith. 65 (1993), no. 2, 185–194.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement